# SDR DALA2023021501191

- Difficulty date: February 11, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 55,590 hours, 28,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3132, CRACK INDICATION FOUND ON FR 20 RH DOORSTOP#7 ON FRAME AND FITTING. CORRECTIVE ACTION: CRACK WAS REPAIRED ON FR 20 RH DOOR STOP #7 HOLE #1 ON FRAME AND INTERCOSTAL WAS REPLACED I.A.W. PRI 605874-14 REV 0 AND ERA 605874-14 REV 0. (LP 2627622)
